# SDR R61A201206120311

- Difficulty date: June 12, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 11,489 hours, 9,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD CARGO LOWER DOOR SILL CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO DOOR LOWER SEAL REST IAW EMB 175 SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
